Top 9 Loratadine 10MG 365 Count – Allergy Medicine

As an Amazon Associate I earn from qualifying purchases.

1. Good Sense

#ad

GoodSense Allergy Relief Loratadine Tablets, 365 Count Allergy Pills for Allergy Relief, 10 mg

#ad
Good Sense #ad - Approved for indoor and outdoor allergy relief: The active ingredient in GoodSense Allergy Relief is Loratadine 10 mg, an antihistamine approved for the treatment of both indoor and outdoor allergy symptoms.

Effective: each goodsense loratadine 10 mg tablet, an allergy medicine, provides 1 day of relief and contains no gluten. Allergy medicine: goodsense allergy relief loratadine Tablets, 10 mg temporarily relieves symptoms due to hay fever or other upper respiratory allergies: runny nose; itchy, watery eyes; sneezing; itching of the nose or throat. It provides 24-hour relief of: runny nose; itchy, watery eyes; sneezing; itching of the nose or throat.

Directions: adults and children 6 years and over: one 10 mg tablet once daily; do not take more than one 10 mg tablet in 24 hours. 24-hour relief: each allergy pill contains 10 mg of Loratadine, the original prescription strength. Children under 6 years of age and consumers with liver or kidney disease, ask a doctor.
BrandGood Sense #ad
ManufacturerGood Sense #ad
Height3.44 Inches
Length1.78 Inches
Weight0.16 Pounds
Width1.78 Inches
Part Number111

2. Members Mark

#ad

Member's Mark Loratadine 10mg Antihistamine Compare to Claritin, 400-Count

#ad
Members Mark #ad - Non-Drowsy. Indoor and Outdoor Allergies. Compare to Claritin Tablets active ingredient. 24 hours Allergy Relief.
BrandMembers Mark #ad
ManufacturerKEE HOLDINGS Inc. #ad
Height5 Inches
Length3 Inches
Width2 Inches
Part Number333073

3. KIRKLAND SIGNATURE

#ad

Antihistamine, 365-Count Personal Healthcare/Health Care, 10mg, Kirkland Signature Non Drowsy Allerclear Loratadine Tablets

#ad
KIRKLAND SIGNATURE #ad - Do not take more than 1 tablet in 24 hours. Allerclear temporarily relieves symptoms due to hay fever or other upper respiratory allergies. The loratadine tablets, 10mg formula is the original prescription strength. The general directions are for adults and children 6 years and over. This provides 24 hour indoor and outdoor allergies relief of sneezing, watery eyes, runny nose, itchy, and itchy throat or nose.
BrandKIRKLAND SIGNATURE #ad
ManufacturerKirkland Signature #ad
Height3.15 Inches
Length1.5 Inches
Weight0.12 Pounds
Width1.5 Inches
Part NumberSPPPOA045235
ModelSPPPOA045235

4. Amazon Basic Care

#ad

Amazon Basic Care Allergy Relief Loratadine Tablets 10 mg, 300 Count

#ad
Amazon Basic Care #ad - Allergy medicine: temporarily relieves symptoms due to hay fever or other upper respiratory allergies: runny nose; itchy, watery eyes; sneezing; itching of the nose or throat.

Non-drowsy: when taken as directed, this allergy medicine will help your runny nose and other common allergy symptoms without making you feel drowsy. Indoor and outdoor allergy relief: amazon basic Care Allergy Relief Loratadine Tablets, 10 mg is approved to temporarily relieve indoor and outdoor allergy symptoms in adults and children 6 years and over. Active ingredient: amazon basic care Allergy Relief contains loratadine 10 mg, an antihistamine Compare to Claritin Tablets Active Ingredient. 24 hour allergy relief: amazon basic care allergy Relief Loratadine Tablets, 10 mg help relieve allergy symptoms: sneezing; runny nose; itchy, watery eyes; itchy throat or nose.
BrandAmazon Basic Care #ad
ManufacturerBasic Care #ad
Height1.69 Inches
Length1.63 Inches
Weight0.12 Pounds
Width3.25 Inches
Part Numberbergw-301

5. Good Sense

#ad

LORATADINE TAB 10MG 300 Tablets

#ad
Good Sense #ad - Perrigo allergy relief loratadine. Claritin antihistamine. Indoor & outdoor allergies. Sneezing runny nose itchy watery eyes itchy throat or nose. 24 hour allergy relief non-drowsy.
BrandGood Sense #ad
ManufacturerGood Sense #ad
Height2 Inches
Length2 Inches
Weight0.1 Pounds
Width2 Inches
Part Number345802650870
ModelNo Model

6. HealthA2Z

#ad

HealthA2Z Allergy Relief, 300 Counts, Loratadine Tablet 10mg/Antihistamine,Non-Drowsy, 24-Hour Allergy Medicine

#ad
HealthA2Z #ad - Avoid daytime sleepiness. Non-drowsy antihistamine. Compare to Claritin Tablets Active Ingredient. Adults and children 6 years and over: take 1 tablet daily, no more than 1 tablet in 24 hours. Children under 6 years and consumers with liver or kidney disease: Ask a doctor. 24-hour allergy relief. Healtha2z allergy relief provides allergy relief from sneezing, runny nose, and itchy nose or throat caused by allergens like pollen, itchy, watery eyes, dust mites, pet dander, and mold.
BrandHealthA2Z #ad
ManufacturerAllegiant Health #ad
Height4 Inches
Length2 Inches
Width2 Inches
Part NumberFPA057

7. KIRKLAND SIGNATURE

#ad

365 Tablets, Kirkland Signature Non Drowsy AllerClear

#ad
KIRKLAND SIGNATURE #ad - 1 pack, 365 count, compare to Claritin Active Ingredient. 24 hour allergy relief of, Runny nose, Itchy, Sneezing, watery eyes, Itchy throat or nose. Allerclear active ingredient is Loratadine 10 mg, an original prescription strength medication approved for the treatment of both indoor and outdoor allergy symptoms. Loratadine 10 mg. Antihistamine/indoor/Outdoor Allergy Relief Non-Drowsy When Taken as Directed. Allerclear, an antihistamine, is approved to treat indoor and outdoor allergy symptoms in adults and children 6 years and over.
BrandKIRKLAND SIGNATURE #ad
ManufacturerKirkland Signature #ad
Part NumberZY-ghm-202009022-2-85

8. Berkley and Jensen

#ad

Berkley Jensen 24 Hour Non-Drowsy Allergy Relief, 365 Count Compare to Claritin

#ad
Berkley and Jensen #ad - Compared to the active ingredient in Claritin. Loratadine 10 mg antihistamine for Indoor & Outdoor allergies! Relief of sneezing, itchy eyes, runny nose, throat or nose. One year supply!24 hour non drowsy allergy relief.
BrandBerkley and Jensen #ad
ManufacturerBerkley Jensen #ad
Part Number075798098

9. Good Sense

#ad

GoodSense All Day Allergy, Cetirizine HCl Tablets 10 mg, Antihistamine for Allergy Relief, 365 Count

#ad
Good Sense #ad - Allergy medicine: goodsense all day allergy temporarily relieves symptoms due to hay fever or other upper respiratory allergies: runny nose; sneezing; itchy, watery eyes; itching of the nose or throat. Active ingredient: compare to the active ingredient in Zyrtec.

The active ingredient in goodsense All Day Allergy is Cetirizine Hydrochloride 10 mg, an antihistamine approved for the treatment of both indoor and outdoor allergies. Adults & children 6 years and over: take one tablet once daily; do not take more than one 10 mg tablet in 24 hours. Original prescription strength: goodsense all Day Allergy Cetirizine Hydrochloride 10 mg, is an allergy medicine approved to temporarily relieve indoor and outdoor allergy symptoms in adults and children 6 years and over.

A 5 mg allergy relief product may be appropriate for less severe symptoms. 24 hour symptom relief: one dose of all day allergy cetirizine Hydrochloride 10 mg provides all-day allergy relief for indoor & outdoor allergies, and 24 hour relief of: sneezing; runny nose; itchy, watery eyes; itchy throat or nose. Read package for full directions before use.
BrandGood Sense #ad
ManufacturerGood Sense #ad
Height4.25 Inches
Length2.03 Inches
Weight0.22 Pounds
Width2 Inches
Part Number301139458886